# SDR AALA201802099023

- Difficulty date: January 30, 2018
- Submitted: February 13, 2018
- Operation: Air carrier
- Aircraft: N958UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000164
- Aircraft time: 21,713 hours, 18,072 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17005663003
- Condition: Corroded
- Location: Frames 12-14
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON FORWARD MAIN CABIN FLOOR SUPPORT BETWEEN FRAMES 12 AND 14,  BETWEEN Y980 AND Y1210.   REPLACED FLOOR SUPPORT IAW 53-00-00-3,  REPAIR 3.
